MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT
Model Number SMEC10C
Medical Device Problem Codes Device Slipped (1584); Component or Accessory Incompatibility (2897); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 06/2023).Device pending return.
 
Event or Problem Description
It was reported that prior to the marker placement procedure, the protecting clip was allegedly fell to the ground.The procedure was completed by using another device.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one senomark ultra breast tissue marker applicator was returned for evaluation.During visual evaluation, the marker appeared to be clean and the applicator was returned with the marker deployed as the plunger was fully depressed.The wire-form and pva pads were not returned.Therefore, the investigation is inconclusive for the reported detachment of device or device component as the wire-form & pva pads were not returned and the investigation is inconclusive for the reported device slipped as the device was not received in a sealed package and also plunger was noted to be fully deployed.A definitive root cause for the alleged detachment of device or device component and device slipped could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2023), h11: h6 (method, result, conclusion), h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one senomark ultra breast tissue marker applicator was received for evaluation.During visual evaluation, the marker appeared to be clean and the applicator was returned with the marker deployed as the plunger was fully depressed.The wire-form and pva pads were not returned.Therefore, the investigation is inconclusive for the reported component or accessory incompatibility and also the investigation is inconclusive for the reported device slipped as the device was not received in a sealed package, the wire-form & pva pads were not returned and also plunger was noted to be fully deployed.A definitive root cause for the alleged component or accessory incompatibility and device slipped could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2023), g3 h11: g1, h6 (device) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENOMARK ULTRA BREAST TISSUE MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12791972
Report Number2020394-2021-01952
Device Sequence Number5143398
Product Code NEU
UDI-Device Identifier00801741032028
UDI-Public(01)00801741032028
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMEC10C
Device Catalogue NumberSMEC10C
Device Lot NumberVTET00313
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer01/24/2022
06/13/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date01/27/2022
06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown